# SDR SWAA2025010682387

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 37,731 hours, 18,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN FELL DOWN CENTER OVERHEAD<[01] RESECURED EXIT ROW SIGN AND OPS CHK GOOD IAW AMM 33-51-00. A/C OK FOR SERVICE.
